# SDR ABXA010757

- Difficulty date: March 4, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 40,129 hours, 41,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY LIGHTS WOULD NOT TEST.  REPLACED NICAD BATTERIES IN EMERGENCY LIGHTING BATTERY PACK IAW DC-9 MM 33-53-00-8.  OPS CHECKED GOOD.
